# SDR SWAA2017032112657

- Difficulty date: March 4, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 141A8310
- Condition: Cracked
- Location: Bs 291-296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM L BRACKET CRACKED BETWEEN BS 291.5 TO 296.5.   R & R THE BRACKET IAW DWG & SRM.
